Important - New Website-Same Murakami. Our look has changed but our services are as amazing as always!

7 Craven Park Road, Harlesden, London, NW10 8SE

Telephone: 020 8961 1117 / 07484 531 912

info@murakamiclinic.co.uk

You can book appointments online or send us any queries to info@murakamiclinic.co.uk - To check our opening times please click the home tab below

Nail Products: New sources of acrylate allergy

Posted on April 28th, 2020

Long-lasting nail products such as Porcelain nails, Gel nail polish, Preformed artificial nails, Dipped nails, Press-on nails can cause a facial and/or eyelid rash, eczema on finger pulp, nail dystrophy and/or periungueal dermatitis due to acrylate allergy.

Acrylates are synthetic thermoplastic resins used in a multitude of products, ranging from bone cement to artificial nails.

Pain and paraesthesia of the fingertips may occur, as acrylic monomers penetrate the nail plate and may damage sensory nerve fibres.

Source: Clinical and experimental Dermatology (2020) 45 pp277-283 The Educational Journal of The British Association of Dermatologists.